# SDR 2007FA0000818

- Difficulty date: September 19, 2007
- Submitted: September 20, 2007
- Operation: General aviation
- Aircraft: N4960R
- Make and model: Cessna 172H
- Aircraft serial: 17256296
- Engine: Cont O300D
- Engine time: 2,444 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker
- Part number: 639614639615
- Condition: Misinstalled
- Location: Valve Rocker
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ROCKER COVERS REMOVED DURING 100 HOUR INSPECTION TO INSPECT INTAKE AND EXHAUST ROCKERS FOR CORRECT INSTALLATION. FOUND NR1 AND NR6 CYLINDERS HAD INTAKE ROCKER (P/N 639614) INSTALLED IN THE EXHAUST VALVE POSITION. PARTS MANUAL CALLS FOR P/N 639615 ROCKER TO BE INSTALLED IN EXHAUST VALVE POSITION. THIS IS THE SECOND ENGINE DISCOVERED WITH THE SAME ABNORMALITY AFTER RECENT OVERHAULS FROM SAME OVERHAUL FACILITY.
